# SDR SWAA2022011360866

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 39,283 hours, 20,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT BAR MISSING PLASTIC STOP ; / [01] INSTALLED PLASTIC STOP ON FWD SERVICE DOOR SLIDE GIRT BAR PER AMM 25-66-01
